# SDR SWAA020953

- Difficulty date: May 5, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 13,892 hours, 8,593 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04030
- Condition: Worn
- Location: Both Elevators
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SI 11038-55, FOUND BOTH LT AND RT ELEVATOR TAB HINGE BUSHINGS WORN.  REMOVED AND REPLACED ALL 4 HINGE BUSHINGS ON BOTH TABS PER MM.
